mdh.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Classification of pairs of rotations in finite-dimensional Euclidean space
Uppsala universitet.ORCID iD: 0000-0001-9177-9774
2009 (English)In: Algebras and Representation Theory, ISSN 1386-923X, E-ISSN 1572-9079, Vol. 12, 333-342 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2009. Vol. 12, 333-342 p.
National Category
Algebra and Logic
Research subject
Mathematics/Applied Mathematics
Identifiers
URN: urn:nbn:se:mdh:diva-21724DOI: 10.1007/s10468-009-9156-3ISI: 000265682900013Scopus ID: 2-s2.0-67349201047OAI: oai:DiVA.org:mdh-21724DiVA: diva2:652510
Available from: 2013-09-30 Created: 2013-09-30 Last updated: 2014-12-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopushttp://dx.doi.org/10.1007/s10468-009-9156-3

Search in DiVA

By author/editor
Darpö, Erik
In the same journal
Algebras and Representation Theory
Algebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 23 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf